Alert archive / Tennessee / Tornado Warnings in 2009

Tornado Warning 65, NWS Memphis, TN

August 4, 20094 counties in Tennessee

NWS Memphis, TN issued this tornado warning at Aug 4, 2009, 10:05 PM CDT for 4 counties in Tennessee. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2009, 10:05 PM CDT (03:05 UTC)
Expired
Aug 4, 2009, 10:27 PM CDT
In force
22 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Gibson County, TN, Obion County, TN, Weakley County, TN

The radar

The Paducah radar (KPAH), 91 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 6:34 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2009-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2009-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2116 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1606 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 050305
TORMEG
TNC017-053-131-183-050345-
/O.NEW.KMEG.TO.W.0065.090805T0305Z-090805T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1005 PM CDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  NORTH CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE...
  SOUTH CENTRAL OBION COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

* UNTIL 1045 PM CDT

* AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR KENTON...OR 9 MILES
  SOUTHWEST OF MARTIN...MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  INCLUDE SHARON...GREENFIELD...DRESDEN AND GLEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3631 8852 3605 8858 3621 8909 3636 8905
TIME...MOT...LOC 0305Z 282DEG 39KT 3625 8896

$$
1 follow-up statement
000 
WWUS54 KMEG 050327
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1027 PM CDT TUE AUG 4 2009

TNC017-053-131-183-050337-
/O.CAN.KMEG.TO.W.0065.000000T0000Z-090805T0345Z/
CARROLL TN-GIBSON TN-WEAKLEY TN-OBION TN-
1027 PM CDT TUE AUG 4 2009

...THE TORNADO WARNING FOR SOUTH CENTRAL OBION...SOUTHERN WEAKLEY...
NORTH CENTRAL GIBSON AND NORTHWESTERN CARROLL COUNTIES IS
CANCELLED...

AT 1027 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
TORNADO WARNING IS CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

LAT...LON 3631 8852 3605 8858 3621 8909 3636 8905
TIME...MOT...LOC 0327Z 282DEG 39KT 3620 8867

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Aug 4, 8:13 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Aug 4, 8:13 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT TUE AUG 4 2009

.DISCUSSION...

HUGE SQUALL LINE MOVING THROUGH MIDDLE TENNESSEE AND EXTENDING
INTO NORTHWEST TENNESSEE. THIS LINE WILL CONTINUE TO MOVE SOUTH TO
SOUTHEAST AFFECTING MANY AREAS ALONG THE TENNESSEE RIVER. OVER THE
PAST TWO HOURS...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WERE
DEVELOPING NORTHWEST OF THE MAIN LINE ABOUT 75 MILES SOUTH OF STL.

THE SEVERE THUNDERSTORM WATCH WILL CONTINUE UNTIL 11 PM AND MAY
NEED TO BE EXTENDED DEPENDING ON THE EVOLUTION OF THE
AFOREMENTIONED STORMS SOUTH OF STL. THE SAME AREAS CURRENTLY
EXPERIENCING HEAVY RAIN WILL LIKELY SEE ADDITIONAL HEAVY RAIN AND
POSSIBLE FLOODING. FLASH FLOODING AND STRAIGHT-LINE WINDS WILL BE
THE MAIN PROBLEMS WITH STORMS OVER THE REMAINDER OF THE NIGHT.

WILL RAISE OVERNIGHT TEMPERATURES FOR MUCH OF THE MIDSOUTH DUE TO
ABUNDANT LOW LEVEL MOISTURE REMAINING IN PLACE. COOLEST
TEMPERATURES WILL OCCUR DURING OR SHORTLY AFTER SHOWERS MOVE OVER
A PARTICULAR AREA...AND BE SHORT LIVED.

AC

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT TUE AUG 4 2009/

DISCUSSION...
REMNANTS OF THIS MORNING/S MCS OVER IL/IN HAVE DROPPED INTO KY AND
EASTERN TN AT DISCUSSION TIME. SCATTERED THUNDERSTORMS EXTENDED
WEST OF THE MCS THROUGH CENTRAL AND SOUTHERN MO. THIS SCATTERED
LINE OF STORMS APPEARED HAVE FORMED ALONG A WEAK BAROCLINIC
ZONE... WHILE A MORE PRONOUNCED SURFACE COLD FRONT WAS SLOWLY
DROPPING SOUTH THROUGH IA AND EASTERN NE. NOT CONFIDENT THAT
THESE STORMS WILL PERSIST INTO THE NIGHTTIME...PARTICULARLY WEST OF
THE MS RIVER. HAVE KEPT POPS DOWN INTO THE 20S/30S AT MEMPHIS AT
JACKSON.

ONE MORE POTENTIAL ROUND OF SCATTERED THUNDERSTORMS WEDNESDAY
NIGHT / EARLY THURSDAY... BEFORE THE SOUTHERN PLAINS UPPER LEVEL
RIDGE EXTENDS ITS REACH INTO THE LOWER MS RIVER VALLEY. HEAT
INDICES WILL LIKELY REACH 105 AT MEMPHIS AND THE EASTERN AR/NORTHWEST
MS DELTA WEDNESDAY AFTERNOON. HAVE INCLUDED EXCESSIVE HEAT MENTION
IN THE HAZARDOUS WEATHER OUTLOOK. MIDSHIFT WILL LIKELY NEED TO
ISSUE HEAT ADVISORY HEADLINES FOR AT LEAST A PORTION OF THE
MIDSOUTH FOR WEDNESDAY. GFS/NAM MOS HAVE YET TO KEY IN ON THE
SIGNIFICANT EVAPOTRANSPIRATION FOLLOWING THE RECENT RAINS.

FOR THURSDAY AND FRIDAY...THE 12Z GFS KEEPS THE MIDSOUTH BETWEEN
THE SEA BREEZE STORMS ALONG THE GULF COAST AND THE NORTHWEST FLOW
THUNDERSTORMS IN THE UPPER MIDWEST. WHAT REMAINS FOR THE MIDSOUTH
IS HOT HUMID AND MOSTLY SUNNY CONDITIONS. MAY SEE ISOLATED
AFTERNOON THUNDERSTORMS RETURN LATE WEEKEND/EARLY NEXT WEEK... AS
THE UPPER RIDGE CENTER LIFTS EAST TO THE CAROLINAS.

PWB

&&

.AVIATION...

00Z TAF CYCLE

PRIMARY FORECAST CONCERN FOR THIS EVENING WILL BE SEVERE MCS
TRACKING SOUTHEAST OUT OF WESTERN KENTUCKY INTO PORTIONS OF
NORTHWEST TENNESSEE. AIRMASS REMAINS AT LEAST MODERATELY UNSTABLE
TO THE SOUTH OF THIS COMPLEX...YET LARGE SCALE SUBSIDENCE APPEARS
STRONG JUST TO THE WEST OF THIS COMPLEX. SO THERE STILL REMAINS
UNCERTAINTY WITH HOW FAR WEST THIS COMPLEX WILL BACKBUILD. DECIDED
TO INCLUDE TEMPO FOR A COUPLE OF HOURS AT MKL FOR +TSRA ALONG WITH
OCCASIONAL IFR/MVFR CEILINGS/VISBYS AND STRONG WIND GUST
POTENTIAL. OTHERWISE THUNDERSTORM POTENTIAL TOO LOW AT ALL OTHER
SITES TO INCLUDE TEMPOS...AND HAVE MAINTAINED VFR CONDITIONS AND
LIGHT SOUTH WINDS.

VFR CONDITIONS WILL PREVAIL TOMORROW MORNING WITH PERIODS OF MVFR
POSSIBLE BY AFTERNOON WITH ADDITIONAL CHANCES FOR SHOWERS AND
THUNDERSTORMS.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  94  76  95 /  30  30  10  10
MKL  72  92  70  92 /  50  30  10  10
JBR  73  93  73  94 /  40  30  10  10
TUP  73  94  71  93 /  20  30  20  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Aug 4, 7:02 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
702 PM CDT TUE AUG 4 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
702 PM CDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF
A JONESBORO TO SAVANNAH LINE. DAMAGING STRAIGHT-LINE WINDS WILL BE
THE PRIMARY SEVERE WEATHER THREAT. LOCALLY HEAVY RAIN AND FLASH
FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY OVER
NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND MOST OF WEST
TENNESSEE. DAMAGING STRAIGHT-LINE WINDS WILL BE THE PRIMARY SEVERE
WEATHER THREAT.

WEDNESDAY AFTERNOON HEAT INDICES WILL APPROACH AND POSSIBLY
EXCEED 105 DEGREES OVER THE EASTERN ARKANSAS AND NORTHWEST
MISSISSIPPI DELTA...AS WELL AS THE MEMPHIS METRO AREA. A HEAT
ADVISORY MAY BE ISSUED WEDNESDAY FOR THESE AREAS. THE OPPRESSIVE
HEAT AND HUMIDITY WILL LIKELY CONTINUE INTO THE LATTER HALF OF
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TONIGHT.

In the hours before

Local storm report, Aug 4, 7:45 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
745 PM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             PURYEAR                 36.44N 88.33W
08/04/2009  E0.75 INCH       HENRY              TN   PUBLIC

&&

DSV
Local storm report, Aug 4, 8:01 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
801 PM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             PURYEAR                 36.44N 88.33W
08/04/2009  E0.75 INCH       HENRY              TN   PUBLIC

0751 PM     TSTM WND DMG     PARIS                   34.18N 89.47W
08/04/2009                   LAFAYETTE          MS   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND POWER POLES DOWN IN THE CITY OF
            PARIS

&&

DSV
Local storm report, Aug 4, 8:05 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
805 PM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             PURYEAR                 36.44N 88.33W
08/04/2009  E0.75 INCH       HENRY              TN   PUBLIC

0751 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
08/04/2009                   HENRY              TN   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND POWER POLES DOWN IN THE CITY OF
            PARIS

&&

DSV
Local storm report, Aug 4, 8:16 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
816 PM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             PURYEAR                 36.44N 88.33W
08/04/2009  E0.75 INCH       HENRY              TN   PUBLIC

0751 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
08/04/2009                   HENRY              TN   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND POWER POLES DOWN IN THE CITY OF
            PARIS

0759 PM     TSTM WND GST     7 ESE HENRY             36.16N 88.29W
08/04/2009  E60.00 MPH       HENRY              TN   TRAINED SPOTTER

0804 PM     TSTM WND DMG     MCKENZIE                36.14N 88.51W
08/04/2009                   CARROLL            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0810 PM     TSTM WND DMG     HUNTINGDON              36.01N 88.41W
08/04/2009                   CARROLL            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

&&

DSV
Local storm report, Aug 4, 9:11 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
911 PM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             PURYEAR                 36.44N 88.33W
08/04/2009  E0.75 INCH       HENRY              TN   PUBLIC

0751 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
08/04/2009                   HENRY              TN   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND POWER POLES DOWN IN THE CITY OF
            PARIS

0759 PM     TSTM WND GST     7 ESE HENRY             36.16N 88.29W
08/04/2009  E60.00 MPH       HENRY              TN   TRAINED SPOTTER

0804 PM     TSTM WND DMG     MCKENZIE                36.14N 88.51W
08/04/2009                   CARROLL            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0810 PM     TSTM WND DMG     HUNTINGDON              36.01N 88.41W
08/04/2009                   CARROLL            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0840 PM     TSTM WND GST     10 NNE PARSONS          35.79N 88.06W
08/04/2009  E60.00 MPH       DECATUR            TN   PUBLIC

            BLEW 2 LARGE TRASH BINS END OVER END ACROSS PARKING LOT
            AT GAS STATION IN SUGAR TREE TENNESSEE

&&

DSV
Special weather statement, Aug 4, 9:14 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
914 PM CDT TUE AUG 4 2009

TNZ001>004-050300-
HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
914 PM CDT TUE AUG 4 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  HENRY COUNTY IN NORTHWEST TENNESSEE...
  EXTREME NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  OBION COUNTY IN NORTHWEST TENNESSEE...
  WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM 19 MILES NORTHWEST OF PARIS LANDING STATE PARK TO 4
MILES SOUTHEAST OF CLAYTON AT 915 PM CDT...MOVING SOUTHEAST AT 50
MPH.

PEOPLE IN HENRY...LAKE...OBION AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR MARTIN...PARIS LANDING STATE PARK...PARIS AND UNION
CITY...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER
ALERT IS IN EFFECT UNTIL 1000 PM CDT.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:03 PM CDTSevere Thunderstorm WarningMEGHenry, Obion, Weakley42 min
Aug 4, 7:06 PM CDTFlash Flood WarningMEGHenry, Obion, Weakley3 hr
Aug 4, 7:34 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley41 min
Aug 4, 7:38 PM CDTFlash Flood WarningMEGCarroll, Henry, Weakley3 hr
Aug 4, 7:43 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley47 min
Aug 4, 8:09 PM CDTSevere Thunderstorm WarningMEGCarroll, Decatur, Henderson66 min
Aug 4, 9:34 PM CDTSevere Thunderstorm WarningMEGLake, Obion56 min
Aug 4, 9:38 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Obion, Weakley67 min
Aug 4, 10:10 PM CDTFlash Flood WarningMEGCarroll, Decatur, Gibson, Henry, Lake, Obion and 1 more3 hr
Aug 4, 10:14 PM CDTTornado WarningMEGCarroll, Henderson46 min
Aug 4, 10:16 PM CDTSevere Thunderstorm WarningMEGDyer, Lake44 min
Aug 4, 10:39 PM CDTSevere Thunderstorm WarningMEGCarroll, Decatur, Henderson51 min
Aug 4, 11:00 PM CDTSevere Thunderstorm WarningMEGDyer, Lake45 min
Aug 5, 12:02 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale30 min

Nearby

Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.